# SDR IPXA2024012411460

- Difficulty date: January 6, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,664 hours, 15,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRUCTURAL ANGLE LOCATED INSIDE FWD ACCESSORY COMPT R/H SIDE, MAIN DECK FLOOR STRUCTURE THAT IS CRACKED. ATTACHED TO FLOOR BEAM DIRECTLY ABOVE ENTRY OPENING. AA006 INSTALLED NEW ANGLE IAW SRM 51-40-21 AT LOCATED INSIDE FWD ACCESSORY COMPT. RH SIDE, MAIN DECK FLOOR STRUCTURE. REVIEWED
